A new characterization of Euler's gamma function by a functional equation.
Aequationes mathematicae, Tome 31 (1986), pp. 173-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137156,
author = {H. Haruki},
title = {A new characterization of {Euler's} gamma function by a functional equation.},
journal = {Aequationes mathematicae},
pages = {173--183},
year = {1986},
volume = {31},
zbl = {0614.33002},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137156/}
}
H. Haruki. A new characterization of Euler's gamma function by a functional equation.. Aequationes mathematicae, Tome 31 (1986), pp. 173-183. http://geodesic.mathdoc.fr/item/AM2_1986__31_137156/